Year 2019, Volume , Issue 29, Pages 42 - 48 2019-12-30

On Some Hyperideals in Ordered Semihypergroups

Abul BASAR [1] , Shahnawaz ALİ [2] , Mohammad Yahya ABBASİ [3] , Bhavanari SATYANARAYANA [4] , Poonam Kumar SHARMA [5]


In this paper, we study ordered hyperideals in ordered semihypergroups. Also, we study (m, n)-regular ordered semihypergroups in terms of ordered (m, n)-hyperideals. Furthermore, we obtain some ideal theoretic results in ordered semihypergroups.

regular ordered semihypergroup, ordered bi-hyperideal, Ordered semihypergroup, ordered (m n)-hyperideal
  • F. Marty, Sur Une Generalization De La Notion De Groupe, 8th Congress of Mathematics Scandenaves, Stockholm, (1934) 45-49.
  • B. Davvaz, Some Results on Congruences in Semihypergroups, Bulletin of the Malaysian Mathematical Sciences Society 23(2) (2000) 53-58.
  • M. De Salvo, D. Freni, G. Lo Faro, Fully Simple Semihypergroups, Journal of Algebra 399 (2014) 58-377.
  • D. Fasino, D. Freni, Existence of Proper Semihypergroups of Type on the Right, Discrete Mathematics 307(22) (2007) 2826-2836.
  • C. Gutan, Simplifiable Semihypergroups, In: Algebraic Hyperstructures and Applications (Xanthi), World Scientific, 1990.
  • P. Corsini, V. Leoreanu, Applications of Hyperstructure Theory, Advances in Mathematics, Kluwer Academic Publishers, Dordrecht, 2003.
  • D. Heidari, B. Davvaz, On Ordered Hyperstructures, University Politehnica of Bucharest Scientific Bulletin, Series A: Applied Mathematics and Physics 73(2) (2011) 85-96.
  • B. Davvaz, Polygroup Theory and Related Systems, World Scientific Publishing Co. Pvt. Ltd., Hackensack, N. J., 2013.
  • B. Davvaz, N. S. Poursalavati, Semihypergroups and S-hypersystems, Pure Mathematics and Applications 11 (2000) 43-49.
  • K. Hila, B. Davvaz, K. Naka, On Quasi-Hyperideals in Semihypergroups, Communications in Algebra 39 (2011) 4183-4194.
  • P. Corsini, Sur Les Semi-Hypergroupes, Atti Soc. Pelorit. Sci. Fis. Math. Nat. 26(4) (1980) 363-372.
  • P. Corsini, Prolegomena of Hypergroup Theory, second ed., Aviani Editore, Tricesimo, 1993.
  • T. Changphas, B. Davvaz, Properties of Hyperideals in Ordered Semihypergroups, Italian Journal of Pure and Applied Mathematics 33 (2014) 425-432.
  • A. Basar, M. Y. Abbasi, S. A. Khan, An Introduction of Theory of Involutions and Their Weakly Prime Hyperideals, Journal of the Indian Mathematical Society 86(3-4) (2019) 1-11.
  • A. Basar, Application of (m, n)-Γ-Hyperideals in Characterization of LA-Γ-Semihypergroups, Discussion Mathematicae-General Algebra and Applications 39 (2019) 1-13.
  • A. Basar, A Note on (m, n)-Γ-Ideals of Ordered LA-Γ-Semigroups, Konuralp Journal of Mathematics 7(1) (2019) 107-111.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Abul BASAR (Primary Author)
Institution: Glocal University
Country: India


Author: Shahnawaz ALİ
Institution: Glocal University
Country: India


Author: Mohammad Yahya ABBASİ
Institution: Jamia Millia Islamia
Country: India


Author: Bhavanari SATYANARAYANA
Institution: Acharya Nagarjuna University
Country: India


Author: Poonam Kumar SHARMA
Institution: D. A. V. College
Country: India


Dates

Publication Date : December 30, 2019

Bibtex @research article { jnt544777, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2019}, volume = {}, pages = {42 - 48}, doi = {}, title = {On Some Hyperideals in Ordered Semihypergroups}, key = {cite}, author = {BASAR, Abul and ALİ, Shahnawaz and ABBASİ, Mohammad Yahya and SATYANARAYANA, Bhavanari and SHARMA, Poonam Kumar} }
APA BASAR, A , ALİ, S , ABBASİ, M , SATYANARAYANA, B , SHARMA, P . (2019). On Some Hyperideals in Ordered Semihypergroups. Journal of New Theory , (29) , 42-48 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/51172/544777
MLA BASAR, A , ALİ, S , ABBASİ, M , SATYANARAYANA, B , SHARMA, P . "On Some Hyperideals in Ordered Semihypergroups". Journal of New Theory (2019 ): 42-48 <https://dergipark.org.tr/en/pub/jnt/issue/51172/544777>
Chicago BASAR, A , ALİ, S , ABBASİ, M , SATYANARAYANA, B , SHARMA, P . "On Some Hyperideals in Ordered Semihypergroups". Journal of New Theory (2019 ): 42-48
RIS TY - JOUR T1 - On Some Hyperideals in Ordered Semihypergroups AU - Abul BASAR , Shahnawaz ALİ , Mohammad Yahya ABBASİ , Bhavanari SATYANARAYANA , Poonam Kumar SHARMA Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 42 EP - 48 VL - IS - 29 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory On Some Hyperideals in Ordered Semihypergroups %A Abul BASAR , Shahnawaz ALİ , Mohammad Yahya ABBASİ , Bhavanari SATYANARAYANA , Poonam Kumar SHARMA %T On Some Hyperideals in Ordered Semihypergroups %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 29 %R %U
ISNAD BASAR, Abul , ALİ, Shahnawaz , ABBASİ, Mohammad Yahya , SATYANARAYANA, Bhavanari , SHARMA, Poonam Kumar . "On Some Hyperideals in Ordered Semihypergroups". Journal of New Theory / 29 (December 2020): 42-48 .
AMA BASAR A , ALİ S , ABBASİ M , SATYANARAYANA B , SHARMA P . On Some Hyperideals in Ordered Semihypergroups. JNT. 2019; (29): 42-48.
Vancouver BASAR A , ALİ S , ABBASİ M , SATYANARAYANA B , SHARMA P . On Some Hyperideals in Ordered Semihypergroups. Journal of New Theory. 2019; (29): 48-42.